MAUDE Adverse Event Report: HALYARD HEALTH CORFLO W/ STYLET - U LITE ENFIT NG; DH CPK NG TUBES

HALYARD HEALTH CORFLO W/ STYLET - U LITE ENFIT NG; DH CPK NG TUBES
Model Number 42-9368
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp (b)(4).
 
Event or Problem Description
A report was received from (b)(6) stating, "we have had another problem with a tube." a new ngt had a hole in the main body of the tube and had to be removed.Additional information received (b)(6) 2017 stated, "the tube had been inserted and the staff were trying to get an aspirate and were unsuccessful.When they pulled the tube out that is when they noticed that it had a hole." no additional information was provided.

Brand Name
CORFLO W/ STYLET - U LITE ENFIT NG
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6407226
Report Number3009124963-2017-00006
Device Sequence Number797616
Product Code KNT
UDI-Device Identifier20815149020673
UDI-Public20815149020673
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number42-9368
Device Catalogue Number104609200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date03/15/2017
Patient Sequence Number1